MathSciNet Relay Station
MathSciNet bibliographic data
MR2558819 (2010i:15039) 15A24 (15A18)
Chu, Delin; Hung, Y. S.; Woerdeman, Hugo J. Inertia and rank characterizations of some matrix expressions. SIAM J. Matrix Anal. Appl. 31 (2009), no. 3, 1187–1226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement